advertisement
Question
Posted by: Suzy | 2010/10/12

Newe-effekte anti-depressante

My man kry op die oomblik behandeling vir depressie. Die psgiater het aanvanklik Cymgen voorgeskryf en dit later verander na Wellbutrin XL(150mg). Hy het die 2 middels vir ''n tydpek saam gebruik en geleidelik opgehou met die Cymgen Op die oomblik drink hy soggens 150 mg Wellbutrin. Hy ervaar nie eintlik newe-effekte nie, maar het nou vir ongeveer 2 weke gevoeligheid in sy borste (tepels) begin voel. Dit word nie erger nie, maar ook nie beter nie. Kan dit moontlik ''n newe-effek van die medisyne wees of moet hy ''n GP gaan spreek?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Firstly, I believe it is the absolute duty of any psychiatrist to fully explain to any patient ( and uually to the famil;y ) what medicine is being prescrubed, why, what side-effects are likely, and what benefits to look for. That is part of the job, and part of what they are being paid for.
The side-effects you describe sounds a bit od, and should be reported by phone to the prescribing shrink for comment, as he/she should know the patient in detail, and know why this drug was chosen and what to exlact in this person with their particular medical background

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Liza Stander | 2010/11/29

Ek het nou so ''n maand gelede met cymgen begin. Ek eet nie meer as gewoonlik nie maar begin om gewig op te tel veral op my heupe en om my maag.

Kan dit dalk die anti depressant wees. Help asb want wil nie graag gewig optel nie.

Reply to Liza Stander
Posted by: cybershrink | 2010/10/13

Firstly, I believe it is the absolute duty of any psychiatrist to fully explain to any patient ( and uually to the famil;y ) what medicine is being prescrubed, why, what side-effects are likely, and what benefits to look for. That is part of the job, and part of what they are being paid for.
The side-effects you describe sounds a bit od, and should be reported by phone to the prescribing shrink for comment, as he/she should know the patient in detail, and know why this drug was chosen and what to exlact in this person with their particular medical background

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement